Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Warfarin for pulmonary embolism, numbness, nausea, chest pain, low pulse rate. Should I be concerned?

I am a 46 year old female. Weigh is approximately 160 lbs. Height is 5 5 . Three weeks ago I was diagnosed with a pulmonary embolism and had a four day hospital stay. I am now on Warfarin and back home. This morning i awoke feeling kind of numb and tingly all over. That has lessened but I am not feeling extremely nauseous and tired. I had taken Lortab throughout the night for some chest pain but this is nothing unusual siince my PE and it has never affected me in this way. My pulse rate is normally pretty high, ranging between 90-100. I just took my blood pressure and it was 117/75, which is fairly normal for me. My pulse rate is 70...very low compared to my usual. Ideas? Should I be concerned?
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
Thanks for your query
Feeling numbness and tingling sensation all over the body is not related to pulmonary embolism nor with warfarin therapy. You have to search for other pathologies to find out the cause.
I think following pannel of tests will be of help to you -
1. fasting and post-prandial blood sugar
2. ECG
3. thyroid profile
4. Nerve conduction velocity testing of all limbs
5. Lipid profile
6. A repeat chest x-ray
7. INR
Consult a pulomonologist to get examined.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor